# SDR SWAA2024060697374

- Difficulty date: June 2, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8802Q
- Make and model: Boeing 737-8
- Aircraft serial: 65437
- Aircraft time: 10,128 hours, 5,668 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED WIRE SEAT ROW 15ABC FWD BIN; 2 INCHES BEHIND CONNECTOR D14702<[01] STEP 2 COMPLETE. TERMINATED WIRES W3142-0576-16 AND W3142-0577-16 AT CONNECTOR D14702 IAW WDM 33-51-13 AND SWPM 20-60-02 AND PERFORMED GOOD TEST PER AMM 33-51-00-710-801.;[02] VERIFIED STEPS COMPLETED AND FAULT COMPLETE.
